CSpace
correlationpropertiesofdebruijnsequences
Zhang ZZ(章照止); Chen WD(陈文德)
1989
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume2Issue:2Pages:170
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49897
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhang ZZ,Chen WD. correlationpropertiesofdebruijnsequences[J]. systemsscienceandmathematicalscience,1989,2(2):170.
APA 章照止,&陈文德.(1989).correlationpropertiesofdebruijnsequences.systemsscienceandmathematicalscience,2(2),170.
MLA 章照止,et al."correlationpropertiesofdebruijnsequences".systemsscienceandmathematicalscience 2.2(1989):170.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[章照止]'s Articles
[陈文德]'s Articles
Baidu academic
Similar articles in Baidu academic
[章照止]'s Articles
[陈文德]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[章照止]'s Articles
[陈文德]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.